# SDR CALA0100979

- Difficulty date: October 26, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- Aircraft time: 48,440 hours, 21,977 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H O/B SEAT TRACK CORRODED AT STA 370. A REPAIR WAS INSTALLED IAW SRM 53-00-52, FIGURE 202.
